Ask an expert
Question

02 Aug 2011

Sore Tongue
Hi Doc, hope you can help. I''ve been on 2 sets of antibiotics over the bast month - one set for a bacterial infection and the other for bronchitis. I completed last week and this week have been battling with a sore tongue. Some of the tastebuds look inflamed and have some patches which look like they may become like cancer sores. I got a vitamin B injection today as I read that it may help - do you have any advise, I am relucant to go back to the doctor as I am sure another antibiotic is not going to help? Many thanks
Answer 347 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Pieter

It is possible that you have a yeast infection, due to the use of antibiotics. Ask your pharmacist for a good probiotic that should be taken for at least one month, as well as Canestin logenzes. The Canestin will treat the yeast infection.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17853 votes
Vote